# SDR EIA2003133

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSEALAGE SKIN WORN AT INTERFACE OF VERT STAB SEAL LT SIDE BS 2280-2416.  REMOVED DAMAGED, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 482-53-181-2
